# SDR SWAA2022032582971

- Difficulty date: March 12, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SHEAR TIE STA 360; WL 149; BETWEEN STRINGER 27L & 28L / [01] REMOVED SHEAR TIE BETWEEN STR 27L AND STR 28L AT STA 360 AS PER B737-700 SRM 51-40-02-0G-0.;[02] REMOVED CORROSION AT SHEAR TIE AS PER B737-700 SRM51-10-02-0G-0. FOUND OUT OF LIMITS AS PER B737-700 SRM 53-00-07-1A-1 (ORIGINAL MATERIAL 0.050';MATERIAL REMOVED 0.020';MATERIAL REMAINING 0.030' );[03] VERIFIED REMOVAL AND OUT OF LIMITS;[04] LOCATED AND DRILLED NEW SHEAR TIE P/N 141A1171U90 AS PER SRM 51-40-05-0G-0.;[05] VERIFIED STEP 4;[06] OK TO INSTALL SHEAR TIE AT STA 360 WL 149 BETWEEN STRINGER 27L & 28L.;[07] PARTIALLY INSTALLED NEW SHEAR TIE P/N 141A1171U90 AT STA 360 WL 149 BETWEEN STR 27L AND 28L AS PER SRM 51-40-02-0G-0 AND DWG 141A3502.;[08] VERIFIED STEP 7.;[09] INSTALLED NEW SHEAR TIE P/N 141A1171U90 AT STA 360 WL 149 BETWEEN STR 27L AND 28L AS PER SRM 51-40-02-0G-0 AND DWG 141A3502;[10] VERIFIED INSTALLATION.;[11] VERIFIED INSTALLATION.
